# SDR DALA2023020700980

- Difficulty date: February 3, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,358 hours, 10,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DURING HCK, A DENT ON THE FUSELAGE SKIN WAS FOUN D AT FR 66 TO 67, STR 56R TO 57R. THE DENT WAS REWORKED AND INSP ECTED PER SECT II OF ERA 605293-14. CORRECTIVE ACTION: THE DENT REORKED AND INSPECTED PER SECTION II IS APPROVED. (2613663)
